×

zbMATH — the first resource for mathematics

Found 21 Documents (Results 1–21)

100
MathJax
J. Math. Sci., New York 133, No. 4, 1504-1512 (2006); translation from Zap. Nauchn. Semin. POMI 312, 239-255, 315-316 (2004).
MSC:  90C27 01A60 52B55
PDF BibTeX XML Cite
Full Text: DOI EuDML
J. Math. Sci., New York 133, No. 4, 1384-1387 (2006); translation from Zap. Nauchn. Semin. POMI 312, 17-23 (2004).
PDF BibTeX XML Cite
Full Text: DOI EuDML
On a problem of Monge. (English. Russian original) Zbl 1080.49508
J. Math. Sci., New York 133, No. 4, 1383 (2006); translation from Zap. Nauchn. Semin. POMI 312, 15-16 (2004); reprint from Usp. Mat. Nauk 3, No. 2, 225-226 (1948).
MSC:  49Q20
PDF BibTeX XML Cite
Full Text: DOI EuDML